Research

Martingale convergence and the stopped branching random walk


Reference:

Kyprianou, A. E., 2000. Martingale convergence and the stopped branching random walk. Probability Theory and Related Fields, 116 (3), pp. 405-419.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s004400050256

Abstract

We discuss the construction of stopping lines in the branching random walk and thus the existence of a class of supermartingales indexed by sequences of stopping lines. Applying a method of Lyons (1997) and Lyons, Pemantle and Peres (1995) concerning size biased branching trees, we establish a relationship between stopping lines and certain stopping times. Consequently we develop conditions under which these supermartingales are also martingales. Further we prove a generalization of Biggins' Martingale Convergence Theorem, Biggins (1977a) within this context.

Details

Item Type Articles
CreatorsKyprianou, A. E.
DOI10.1007/s004400050256
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code24212

Export

Actions (login required)

View Item